# SDR COMA0560495

- Difficulty date: September 11, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 29,365 hours, 27,704 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5425 - DURING APPROACH RECEIVED AN INTERMITTENT GEAR DOWN DISAGREE CAUTION MESSAGE.  PERFORMED MULTIPLE GEAR SWINGS ON JACKS, DISCREPANCY COULD NOT BE DUPLICATED.
